# SDR CALA2019103101860

- Difficulty date: October 28, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 66,293 hours, 27,510 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Plate
- Part number: D5348004320701
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R-2 DOOR SILL AFT GIRT PLATE, CORROSION IS FOUND ON ATTACHED LOWER PLATE AND LOWER SKIN OF R-2 DOOR SILL. DOT F1 23 PER HAECO LCQ NR#9296467 GENERATED BY N078570 REPAIRED R-2 DOOR SILL PER A320 53-41-14-300-001, CATEGORY A REP AIR, NO FURTHER ACTION REQUIRED. PERFORMED BY V061737 INSP BY LC -45 V894190
